# SDR SWAA2014092332216

- Difficulty date: July 24, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,984 hours, 64,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: 65C16820
- Condition: Missing
- Location: Escape Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH ESCAPE STRAP MISSING HOOK PIN.  INSTALLED PIN ASSEMBLY IAW SOPM.
